Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 18, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 15, 2020, 10:35 PM CDT for Gulf County, Florida. It was in force for 24 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2020, 10:35 PM CDT (03:35 UTC)
- Expired
- Sep 16, 2020, 10:30 PM CDT
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Gulf County, FL
The radar
The Tallahassee radar (KTLH), 95 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 8:23 AM CDT | FLASH FLOOD | Indian Pass, FL | FLOODING REPORTED IN THE INDIAN PASS AREA. |
| Sep 16, 2:12 PM CDT | FLASH FLOOD | 5 Ne Overstreet, FL | WATER OVER CR 386 NEAR JARROTT DANIELS RD. |
| Sep 16, 2:49 PM CDT | FLASH FLOOD | Wewahitchka, FL | REPORTS OF ROADS FLOODED IN WEWAHITCHKA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 588 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 929 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted.
654
WGUS52 KTAE 160335
FFWTAE
FLC045-161130-
/O.NEW.KTAE.FF.W.0018.200916T0335Z-200916T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1035 PM CDT Tue Sep 15 2020
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Gulf County in the panhandle of Florida...
* Until 630 AM CDT Wednesday /730 AM EDT Wednesday/.
* At 1035 PM CDT /1135 PM EDT/, Doppler radar and automated rain
gauges indicated heavy rain falling across the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Port St. Joe, Wewahitchka, Stonemill Creek, Dalkeith, Milltown,
Highland View, Saint Joe Beach, Honeyville, Overstreet, Ward
Ridge, Willis Landing, Jones Homestead, Howard Creek, Simmons
Bayou, Odena, Chipola Cutoff, Indian Pass and Cape San Blas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2985 8542 2990 8538 3020 8539 3020 8512
3017 8514 3012 8515 3012 8513 3009 8515
3008 8513 3004 8514 3002 8512 2998 8503
2991 8501 2986 8501 2984 8503 2981 8502
2978 8504 2978 8511 2969 8521 2964 8535
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$2 follow-up statements
386
WGUS52 KTAE 161058
FFWTAE
FLC045-161930-
/O.EXT.KTAE.FF.W.0018.000000T0000Z-200916T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
558 AM CDT Wed Sep 16 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Gulf County in the panhandle of Florida...
* Until 230 PM CDT Wednesday /330 PM EDT Wednesday/.
* At 558 AM CDT /658 AM EDT/, Doppler radar and automated rain
gauges indicated heavy rain falling across the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Port St. Joe, Wewahitchka, Stonemill Creek, Dalkeith, Milltown,
Highland View, Saint Joe Beach, Honeyville, Overstreet, Ward
Ridge, Willis Landing, Jones Homestead, Howard Creek, Simmons
Bayou, Odena, Chipola Cutoff, Indian Pass and Cape San Blas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2985 8542 2990 8538 3020 8539 3020 8512
3017 8514 3012 8515 3012 8513 3009 8515
3008 8513 3004 8514 3002 8512 2998 8503
2991 8501 2986 8501 2984 8503 2981 8502
2978 8504 2978 8511 2969 8521 2964 8535
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$677
WGUS52 KTAE 161920
FFWTAE
FLC045-170330-
/O.EXT.KTAE.FF.W.0018.000000T0000Z-200917T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
220 PM CDT Wed Sep 16 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Gulf County in the panhandle of Florida...
* Until 1030 PM CDT Wednesday /1130 PM EDT Wednesday/.
* At 220 PM CDT /320 PM EDT/, local law enforcement reported heavy
rain across the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Port St. Joe, Wewahitchka, Stonemill Creek, Dalkeith, Milltown,
Highland View, Saint Joe Beach, Honeyville, Overstreet, Ward
Ridge, Willis Landing, Jones Homestead, Howard Creek, Simmons
Bayou, Odena, Chipola Cutoff, Indian Pass and Cape San Blas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2985 8542 2990 8538 3020 8539 3020 8512
3017 8514 3012 8515 3012 8513 3009 8515
3008 8513 3004 8514 3002 8512 2998 8503
2991 8501 2986 8501 2984 8503 2981 8502
2978 8504 2978 8511 2969 8521 2964 8535
FLASH FLOOD...OBSERVED
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 9:19 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 15, 9:19 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1019 PM EDT Tue Sep 15 2020
.UPDATE...
Hurricane Sally continues to drift slowly off the Alabama coast
this evening. Bands of showers and isolated storms are moving
through our Gulf waters and ashore the Florida panhandle and Big
Bend counties. There have been some weak rotation in a few of the
offshore cells which have gotten close to the coast. Expect this
trend to continue overnight.
The forecast is in decent shape with little changes warranted.
Updates sent.
&&
.PREV DISCUSSION [651 PM EDT]...
.NEAR AND SHORT TERM [Through Thursday Night]...
Hurricane Sally continues to move slowly northward possibly
making landfall just west of Pensacola after daybreak Wednesday
and then gradually turning more to the northeast into central
Georgia by Thursday night. Impacts from Sally will extend well
north and east of the center and continue across our area. These
impacts include very heavy rainfall potentially leading to
significant flash flooding especially along and west of the
rivers, tropical storm force winds along the immediate coast,
minor storm surge flooding above normally dry ground, the
potential for a few tornadoes, and hazardous beach and marine
conditions. Please refer to the Hurricane Local Statement on our
webpage at www.weather.gov/tae for all current watches/warnings
and impacts from Hurricane Sally. The biggest change from our
previous forecast package is that we've expanded the Flash Flood
Watch to include most of our west central Georgia counties along
with Gadsden County in Florida. The watch is in effect through
Wednesday night.
.LONG TERM [Friday Through Tuesday]...
Sally or it's remnants is forecast to be moving northeastward
across the Carolina's on Friday with a continuation of high rain
chances locally due to a moist southwest flow off the gulf. Over
the weekend, a cold front will approach from the north and
possibly push through our CWA over the weekend before stalling
just to our south. However, models hint of an overrunning event
setting up with clouds and rain chances continuing into early next
week. Temperatures will be below seasonal normals through the
extended period.
.AVIATION...
[Through 00Z Thursday]
Outer bands from Hurricane Sally continue to impact the area, with
ECP, TLH, and DHN seeing RA w/gusty SE winds, and lighter rain/winds
at VLD and ABY. Mainly MVFR conds prevail thru this TAF cycle outside
of the heaviest bands where IFR vsbys are possible. IFR cigs are
forecast at all terminals in 4-9Z timeframe before coming back up
to MVFR. On and off rain is expected with periods of heavy rain
(especially at ECP, DHN, and TLH).
.MARINE...
Hurricane Sally will continue tracking slowly northward tonight
and is forecast to make landfall west of our local waters
Wednesday morning. Dangerous boating and beach conditions will
continue, especially across our western segments until at least
Thursday.
.FIRE WEATHER...
Nighttime dispersion values will be elevated the next few nights
due to higher than normal transport winds due to Hurricane Sally.
There are no fire weather concerns.
.HYDROLOGY...
Rain bands will continue to move onshore over the next few days
as Sally slowing moves northward and then northeast around the
western and northern periphery of our forecast area. Therefore,
the threat for flooding will continue and the Flash Flood Watch
has been expanded to include most of our west central Georgia
counties along with Gadsden County Florida. WPC has a moderate
risk for flash flooding for the western Florida Panhandle and
southeast Alabama through Wednesday night.
As Coastal Flood Advisory continues for the entire coast as 1 to
3 feet of storm surge will be possible through Wednesday. River
levels are rising slowly and we are monitoring them closely. River
flooding may become an issue later this week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 83 74 85 73 / 80 90 80 80 50
Panama City 74 83 76 85 74 / 90 100 90 80 40
Dothan 71 78 71 81 70 / 80 90 90 80 40
Albany 71 78 73 82 72 / 70 90 80 90 50
Valdosta 73 81 73 84 73 / 60 80 60 90 40
Cross City 73 85 74 86 75 / 60 80 60 90 60
Apalachicola 76 84 77 85 75 / 90 90 90 80 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
Liberty-North Walton-South Walton-Washington.
Tropical Storm Warning for Central Walton-Coastal Bay-Coastal
Gulf-Holmes-Inland Bay-North Walton-South Walton-
Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ Wednesday for
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
Walton.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell.
AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
Geneva-Henry-Houston.
Tropical Storm Warning for Coffee-Geneva.
GM...Flash Flood Watch through Thursday morning for Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM.
Tropical Storm Warning for Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
Beach to Apalachicola FL out 20 NM-Coastal waters from
Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 8 AM EDT Wednesday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM.
&&
UPDATE...Scholl
NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...BarryIn the hours before
Local storm report, Sep 15, 5:42 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
642 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD 2 NNW SANTA ROSA BEACH 30.42N 86.24W
09/15/2020 WALTON FL LAW ENFORCEMENT
DEAL CIR FLOODED NEAR WHISPER LN.
&&
RHLocal storm report, Sep 15, 5:44 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
644 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FLASH FLOOD 1 N TURQUOISE BEACH 30.42N 86.31W
09/15/2020 WALTON FL LAW ENFORCEMENT
DRIFTWOOD CT/DRIFTWOOD POINT RD FLOODED.
&&
RHLocal storm report, Sep 15, 5:46 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FLASH FLOOD MIRAMAR BEACH 30.38N 86.36W
09/15/2020 WALTON FL LAW ENFORCEMENT
N GERONIMO/CREST DR FLOODED.
&&
RHLocal storm report, Sep 15, 5:48 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM FLASH FLOOD 1 WNW MIRAMAR BEACH 30.39N 86.38W
09/15/2020 WALTON FL LAW ENFORCEMENT
FLOODING AT N LAKE POINT RD/ SHORE DR.
&&
RHLocal storm report, Sep 15, 5:54 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM FLASH FLOOD 3 E SEAGROVE BEACH 30.31N 86.09W
09/15/2020 WALTON FL LAW ENFORCEMENT
ROAD FLOODING REPORTED AT BUDS LN/HWY 30A.
&&
RHLocal storm report, Sep 15, 5:57 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
657 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD 3 E SANTA ROSA BEACH 30.39N 86.17W
09/15/2020 WALTON FL DEPT OF HIGHWAYS
OUTSIDE LANE OF 331 NEAR CHAT HOLLEY RD
CLOSED DUE TO FLOODING.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:00 PM CDT | Special Marine Warning | TAE | 30 min | |
| Sep 15, 7:11 PM CDT | Special Marine Warning | TAE | 34 min | |
| Sep 15, 7:36 PM CDT | Special Marine Warning | TAE | 39 min | |
| Sep 15, 7:38 PM CDT | Special Marine Warning | TAE | 37 min | |
| Sep 15, 8:01 PM CDT | Tornado Warning | TAE | Bay | 29 min |
| Sep 15, 8:04 PM CDT | Special Marine Warning | TAE | 26 min | |
| Sep 15, 8:10 PM CDT | Special Marine Warning | TAE | 35 min | |
| Sep 15, 8:48 PM CDT | Special Marine Warning | TAE | 27 min | |
| Sep 15, 9:05 PM CDT | Tornado Warning | TAE | Gulf | 25 min |
| Sep 15, 9:07 PM CDT | Special Marine Warning | TAE | 23 min | |
| Sep 15, 9:10 PM CDT | Tornado Warning | TAE | Franklin, Gulf | 16 min |
| Sep 15, 9:25 PM CDT | Tornado Warning | TAE | Gulf | 10 min |
| Sep 15, 9:30 PM CDT | Special Marine Warning | TAE | 30 min | |
| Sep 15, 9:33 PM CDT | Special Marine Warning | TAE | 27 min | |
| Sep 15, 9:47 PM CDT | Tornado Warning | TAE | Bay | 27 min |
| Sep 15, 9:57 PM CDT | Special Marine Warning | TAE | 33 min | |
| Sep 15, 10:08 PM CDT | Special Marine Warning | TAE | 37 min | |
| Sep 15, 10:24 PM CDT | Storm Surge Warning | TAE | Walton | 21 hr |
| Sep 15, 10:28 PM CDT | Special Marine Warning | TAE | 32 min | |
| Sep 15, 10:34 PM CDT | Tornado Warning | TAE | Bay | 26 min |
| Sep 15, 10:44 PM CDT | Tornado Warning | TAE | Bay | 10 min |
| Sep 16, 12:00 AM CDT | Special Marine Warning | TAE | 30 min | |
| Sep 16, 12:28 AM CDT | Special Marine Warning | TAE | 32 min | |
| Sep 16, 12:47 AM CDT | Special Marine Warning | TAE | 28 min | |
| Sep 16, 1:07 AM CDT | Special Marine Warning | TAE | 38 min | |
| Sep 16, 1:23 AM CDT | Tornado Warning | TAE | Bay | 16 min |
| Sep 16, 1:31 AM CDT | Special Marine Warning | TAE | 29 min | |
| Sep 16, 1:34 AM CDT | Tornado Warning | TAE | Bay | 26 min |
| Sep 16, 1:37 AM CDT | Special Marine Warning | TAE | 38 min | |
| Sep 16, 1:52 AM CDT | Tornado Warning | TAE | Bay | 23 min |
| Sep 16, 1:57 AM CDT | Special Marine Warning | TAE | 33 min | |
| Sep 16, 2:09 AM CDT | Tornado Warning | TAE | Bay | 16 min |
| Sep 16, 2:23 AM CDT | Tornado Warning | TAE | Bay | 10 min |
| Sep 16, 3:09 AM CDT | Special Marine Warning | TAE | 36 min | |
| Sep 16, 3:20 AM CDT | Special Marine Warning | TAE | 25 min | |
| Sep 16, 3:33 AM CDT | Tornado Warning | TAE | Bay, Calhoun | 27 min |
| Sep 16, 3:44 AM CDT | Tornado Warning | TAE | Franklin, Gulf, Liberty | 31 min |
| Sep 16, 3:47 AM CDT | Special Marine Warning | TAE | 43 min | |
| Sep 16, 3:59 AM CDT | Tornado Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 31 min |
| Sep 16, 4:22 AM CDT | Special Marine Warning | TAE | 53 min | |
| Sep 16, 4:35 AM CDT | Special Marine Warning | TAE | 25 min | |
| Sep 16, 5:02 AM CDT | Tornado Warning | TAE | Franklin, Gulf | 28 min |
| Sep 16, 5:28 AM CDT | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 13 min |
| Sep 16, 5:31 AM CDT | Tornado Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 29 min |
| Sep 16, 5:33 AM CDT | Special Marine Warning | TAE | 42 min | |
| Sep 16, 5:57 AM CDT | Tornado Warning | TAE | Calhoun, Liberty | 33 min |
| Sep 16, 6:29 AM CDT | Flash Flood Warning | TAE | Calhoun, Jackson | 16 hr |
| Sep 16, 7:14 AM CDT | Tornado Warning | TAE | Calhoun, Liberty | 46 min |
| Sep 16, 7:58 AM CDT | Tornado Warning | TAE | Calhoun, Jackson | 21 min |
| Sep 16, 8:28 AM CDT | Flash Flood Warning | TAE | Liberty | 14 hr |
| Sep 16, 9:16 AM CDT | Flash Flood Warning | TAE | Gadsden | 13 hr |
| Sep 16, 9:56 AM CDT | River Flood Warning | TAE | Holmes, Washington | 8 days |
| Sep 16, 10:11 AM CDT | Flash Flood Warning | TAE | Walton, Washington | 8 hr |
| Sep 16, 10:15 AM CDT | River Flood Warning | TAE | Jackson | 8 days |
| Sep 16, 10:17 AM CDT | River Flood Warning | TAE | Calhoun | 10 days |
| Sep 16, 11:25 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Wakulla | 95 min |
| Sep 16, 1:05 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 55 min |
| Sep 16, 1:48 PM CDT | Coastal Flood Warning | TAE | Jefferson, Taylor | 23 hr |
| Sep 16, 1:48 PM CDT | Coastal Flood Advisory | TAE | Jefferson, Taylor | 29 hr |
| Sep 16, 2:28 PM CDT | Flash Flood Warning | TAE | Gadsden, Leon | 6 hr |
| Sep 16, 3:15 PM CDT | Tornado Warning | TAE | Jefferson | 30 min |
| Sep 16, 3:25 PM CDT | River Flood Warning | TAE | Wakulla | 66 hr |
| Sep 16, 5:03 PM CDT | Flash Flood Warning | TAE | Jefferson | 4 hr |
| Sep 16, 5:24 PM CDT | Flash Flood Warning | TAE | Holmes, Walton | 6 hr |
| Sep 16, 5:32 PM CDT | Areal Flood Warning | TAE | Bay, Washington | 16 hr |
| Sep 16, 6:29 PM CDT | Special Marine Warning | TAE | 61 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.